# SDR ABXA080043

- Difficulty date: January 8, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 48,855 hours, 38,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP HAD CORROSION UNDERNEATH THE OUTBOARD SUPPORT BEAM.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP IAW B767 MM 27-51-20-4-10.
